"Removable Sets for Weighted Orlicz-Sobolev Spaces" by Nijjwal Karak
 

Removable Sets for Weighted Orlicz-Sobolev Spaces

Article Type

Research Article

Publication Title

Computational Methods and Function Theory

Abstract

In this paper, we provide a concrete criterion for sets lying in a hyperplane to be removable for weighted Orlicz–Sobolev spaces. We define porous sets and show that the porous sets lying in a hyperplane are removable; this is a generalization of the results in Karak (Potential Anal 43(4):675–694, 2015), Futamura and Mizuta (Hiroshima Math J 33:43–57, 2003).

First Page

473

Last Page

486

DOI

10.1007/s40315-019-00283-y

Publication Date

9-1-2019

Comments

Open Access, Green

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Abstract Views: 1
  • Captures
    • Readers: 3
see details

Share

COinS